MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0515-A2
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.Therefore, the alleged product issue could not be confirmed.The instructions for use identifies clot formation as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a patient enrolled in the rage study underwent treatment for a aneurysm of the right pcom.During the embolization, a coil implant began to stretch and was removed in its entirety with the microcatheter.Following this, there was clot seen in the m3 segment of the right mca branch.The clot was cleared with wire maceration.Additional heparin was given during the procedure.Following the procedure, the patient was neurologically intact.The outcome was reported as "resolved without sequelae" on (b)(6) 2021.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12028243
Report Number2032493-2021-00239
Device Sequence Number14299972
Product Code HCG
UDI-Device Identifier00816777023681
UDI-Public(01)00816777023681(11)181002(17)230930(10)1810025WF
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number7110-0515-A2
Device Lot Number1810025WF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;